# SDR REXA2018010400009

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 24,271 hours, 21,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT LED LIGHT INOPERATIVE.  R & R THE FLASHLIGHT ASSY IAW AMM 25-61-02. OPS CHECKED GOOD.
